How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 8076
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

Hi I suffer with pernicious anaemia ! and also lumber back

Resolved Question:

Hi I suffer with pernicious anaemia ! and also lumber back pain my doctors prescribed codeine phosphate ! will this do my stomach harm! I am 75 years old thanks
Submitted: 3 years ago.
Category: Medical
Expert:  Dr Uzair replied 3 years ago.
Hi. Welcome to JustAnswer. I shall try my best to assist you while you are corresponding with me.

No, codiene phosphate is an opiate and does not harm the stomach like NSAIDs (aspirin, diclofenac, ibuprofen etc.).
Hope this helps.
Please do leave a positive rating for the service.
Best.
Dr Uzair and 3 other Medical Specialists are ready to help you